A new criterion for starlike functionsReportar como inadecuado




A new criterion for starlike functions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 19 1996, Issue 3, Pages 613-614



Department of Mathematics, Harbin Institute of Technology, Harbin, China

Department of Mathematics, The Florida State University, Tallahassee 32306-3027, Florida, USA

Received 22 November 1994; Revised 19 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we shall get a new criterion for starlikeness, and the hypothesis of this criterion is much weaker than those in 1 and 2.





Autor: Ling Yi and Shusen Ding

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados